We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured

Journal Scan / Research · October 28, 2015

Role of PPIs on GI Bleeding in Post-MI Patients Taking Antithrombotics and NSAIDs

BMJ : British Medical Journal

 

Additional Info

BMJ : British Medical Journal
Impact of Proton Pump Inhibitor Treatment on Gastrointestinal Bleeding Associated With Non-Steroidal Anti-Inflammatory Drug Use Among Post-Myocardial Infarction Patients Taking Antithrombotics: Nationwide Study
BMJ 2015 Oct 19;2015(351)h5096, AM Schjerning Olsen, J Lindhardsen, GH Gislason, P McGettigan, MA Hlatky, E Fosbøl, L Køber, C Torp-Pedersen, M Lamberts

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading